You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finitely Generated Groups (mod p)
M. Ram Murty
Proceedings of the American Mathematical Society
Vol. 122, No. 1 (Sep., 1994), pp. 37-45
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160838
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Given r mutually coprime natural numbers a1, ..., ar greater than 1 and an irreducible polynomial f(t) with integer coefficients, we investigate how the structure of the group generated by a1,⋯, ar mod p varies as the prime p varies subject to the condition that f(t) splits completely mod p.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society